# SDR DALA2021120107381

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,918 hours, 36,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT EMERGENCY DOOR JAMB HAS DAMAGE AT BOTTOM. POSSIBLE CRACK. REFER TO NRC 98: W/O P324720220210922, COMPLIED WITH ER/A 595511-14 TO REPAIR DAMAGE IN DOOR JAMB. (LP #2036011)
